# SDR SWAA2016071553841

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,732 hours, 54,143 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 4750
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RETRACTION RT MLG SHOWED RED LIGHT SELECTING LANDING GEAR LEVER TO OFF BRINGS BOTH RED AND GREEN LIGHTS ON.  R & R UPLOCK ACTUATOR IAW MM.
